# SDR CA120221005

- Difficulty date: January 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 13,142 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: C6WA11222728
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, IT WAS NOTICE THAT THE BOTTOM HOLE ON THE RT INBD FLAP, OTBD HINGE AILERON TAB PLATE WAS WORN EXCESSIVE.  A SET OF NEW PLATES, PN C6WA1122-27 AND C6WA1122-28 WAS REPLACED WITH A NEW BOLT.
